# SDR SWIA2018110945158

- Difficulty date: October 17, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,441 hours, 33,679 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE UPON RETRACTION. WHEN RETRACTED FLAPS TO ZERO. NOSE GEAR THEN RETRACTED. (FLT#5211) FO: 10/18/2018 CLOSED PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTON SYSTEM IAW AMM WHILE OPERATING FLAPS IAW AMM. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
